Recherche Libre



Recherche avancée

2017

    M. Dieye, M. A. Diop, et K. Ezzinbi, « On exponential stability of mild solutions for some stochastic partial integrodifferential equations », Statistics & Probability Letters, vol. 123, p. 61–76, 2017.

2016

    M. Dieye, M. A. Diop, et K. Ezzinbi, « Necessary Conditions of Optimality for Some Stochastic Integrodifferential Equations of Neutral Type on Hilbert Spaces », Applied Mathematics & Optimization, p. 1–33, 2016.
    M. Dieye, M. A. Diop, et K. Ezzinbi, « Controllability for some integrodifferential equations driven by vector measures », Mathematical Methods in the Applied Sciences, 2016.
    M. A. Diop, K. Ezzinbi, et M. M. Mbaye, « Existence and global attractiveness of a square-mean μ-pseudo almost automorphic solution for some stochastic evolution equation driven by Lévy noise », Mathematische Nachrichten, 2016.
    M. A. Diop, K. Ezzinbi, et M. M. Zene, « Existence and stability results for a partial impulsive stochastic integro-differential equation with infinite delay », SeMA Journal, vol. 73, nᵒ 1, p. 17–30, 2016.
    M. A. Diop et M. M. Zene, « On the asymptotic stability of impulsive neutral stochastic partial integrodifferential equations with variable delays and Poisson jumps », Afrika Matematika, vol. 27, nᵒ 1-2, p. 215–228, 2016.

2015

    M. A. Diop, T. Caraballo, et A. A. Ndiaye, « Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays », Stoch. Anal. Appl. 33 (2015), no. 3, 399–412. (Reviewer: Guoli Zhou) 60H15 (60H20), p. 399-412, 2015.
    M. A. Diop, K. Ezzinbi, et M. M. Mbaye, « Measure theory and square-mean pseudo almost periodic and automorphic process: application to stochastic evolution equations », Afrika Matematika, vol. 26, nᵒ 5-6, p. 779–812, 2015.
    M. A. Diop, K. Ezzinbi, et M. M. Mbaye, « Existence and global attractiveness of a pseudo almost periodic solution in p-th mean sense for stochastic evolution equation driven by a fractional Brownian motion », Stochastics An International Journal of Probability and Stochastic Processes, vol. 87, nᵒ 6, p. 1061–1093, 2015.
    M. A. Diop, K. Ezzinbi, et M. M. Zene, « Existence and stability for impulsive neutral stochastic integrodifferential equations with infinite delays », Gulf J. Math. 3 (2015), no. 3, 68–84. (Reviewer: Xiaohu Wang) 60H15, 2015.

2014

    T. Caraballo Garrido, M. A. Diop, et A. S. Ndoye, « Fixed points and exponential stability for stochastic partial integro–differential equations with delays », Advances in Dynamical Systems and Applications, vol. 9, nᵒ 2, p. 133-147, 2014.
    T. Caraballo, M. A. Diop, et A. A. Ndiaye, « Existence results for time-dependent stochastic neutral functional integrodifferential equations driven by a fractional Brownian motion », Journal of Numerical Mathematics and Stochastics, vol. 6, nᵒ 1, p. 84-99, 2014.
    T. Caraballo, M. A. Diop, et A. A. Ndiaye, « Asymptotic behavior of neutral stochastic partial functional integro-differential equations driven by a fractional Brownian motion », J. Nonlinear Sci. Appl, vol. 7, p. 407–421, 2014.
    M. A. Diop, K. Ezzinbi, et M. Lo, « Exponential stability for some stochastic neutral partial functional integrodifferential equations with delays and Poisson jumps », in Semigroup Forum, 2014, vol. 88, p. 595–609.
    M. A. Diop, K. Ezzinbi, et M. Lo, « Asymptotic stability of impulsive stochastic partial integrodifferential equations with delays », Stochastics An International Journal of Probability and Stochastic Processes, vol. 86, nᵒ 4, p. 696–706, 2014.

2013

    A. Aman, A. Elouaflin, et M. A. Diop, « Representation theorem for SPDEs via backward doubly SDEs », Electronic Communications in Probability, vol. 18, p. 1–15, 2013.
    T. Caraballo et M. A. Diop, « Neutral stochastic delay partial functional integro-differential equations driven by a fractional Brownian motion », Frontiers of Mathematics in China, vol. 8, nᵒ 4, p. 745–760, 2013.
    M. A. Diop, K. Ezzinbi, et M. Lo, « Mild solution of neutral stochastic partial functional integrodifferential equations with non-Lipschitz coefficients », Afrika Matematika, vol. 24, nᵒ 4, p. 671–682, 2013.

2012

    M. A. Diop, K. Ezzinbi, et M. Lo, « Existence and Uniqueness of Mild Solutions to Some Neutral Stochastic Partial Functional Integrodifferential Equations with Non-Lipschitz Coefficients. », International Journal of Mathematics and Mathematical Sciences, p. 1-12, 2012.
    M. A. Diop et M. Lo, « A note on the mean square stability of neutral stochastic partial functional integrodifferential equations », Appl. Math. Sci. (Ruse), vol. 137, nᵒ 140, p. 6891–6902, 2012.

GAMA 1.7

maintenant disponible !

(lire la suite...)

Ecole Capteur Ressac
du 9 au 13 mai 2016
Campus Ird France Nord
(lire la suite...)

Appel à Candidatures

Bourses de thèse

UMMISCO est une Unité Mixte Internationnale de Modélisation Mathématique et Informatiques des Systèmes Complèxes. Cette unité évaluée par l’AERES est composé de 63 chercheurs ou enseignants-chercheurs permanents qui mènent des recherches en informatique et en mathématique appliquée à des problématiques réelles touchant l’épidémiologie, l’écologie, et la société.

Partenaires :

Nous contacter :

UMI 209 UMMISCO
32 Avenue Henri Varagnat
93143 Bondy Cedex
mail : ummisco_AT_ird.fr
tel : 01 49 02 69 69

Fil d’échange

]